# SDR AALA201811139013

- Difficulty date: November 8, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 14,548 hours, 4,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER BOTTLE PRESSURE WAS BEYOND LIMITS, 1500PSI.   THE AIRCRAFT WAS GROUNDED.   SERVICED R1 DOOR DAMPER BOTTLE IAW AMM 52-10-00.
